# SDR FDEA201511263791

- Difficulty date: November 26, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 298 hours, 15,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110340206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 40 TO CTR WING JOINT, AT UPPER SKIN LEVEL TENSION BOLT JUNCTION INSPECTION.  LT MIDDLE BOLT INSTALLED HOLE WITH CRACK SIGNAL.  REAMED THE HOLE TO REMOVE THE CRACK IAW EA 6-5710-T0321988 PT 1.  MANUFACTURED REPAIR BUSHES IAW EA 6-5710-T0321988 PT 1.  INSTALLED REPAIR BUSHES & FASTENERS IAW EA 6-5710-T0321988 PT 1.  MAJOR REPAIR IAW GMM 6-2-100.
